# SDR DALA2020121604121

- Difficulty date: December 14, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N344DN
- Make and model: Airbus A321-211
- Aircraft serial: 8171
- Aircraft time: 7,612 hours, 3,381 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Out Of Alignment
- Location: R2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R WILL NOT ARM.  CORRECTIVE ACTION: OPENED DOOR CHECKED ALIGNMENT NOTED ON DOOR SHOWS LOCKED AND ARMED A/C FAP PANEL SHOWS ALSO ARMED.
